- 6 years ago
- Wedding: March 2014 - Glen Sanders Mansion
Quick(ish) history: I stopped taking BCP in October 2014. I had normal withdrawal bleeding when I stopped the pills, and then I had a 32 day cycle, complete with ovulation (based on my CM and ovulation pain). After this, I had a 70 day cycle with zero sign of ovulation — no spike in my BBT, no ovulation pain, no egg white CM, nada.
Now I am on day 45 of my cycle. Last week, my OB/GYN suggested I start provera on day 45 if I hadn’t started AF and if a pregnancy test was negative. I did the test and can start the provera today. I will have bloodwork on day three of my next cycle once I get the withdrawal bleeding from the provera.
Here are my issues:
1. I think I may have ovulated this weekend. I had ovulation pain on Friday, followed by a spike in my BBT on Saturday. I couldn’t temp on Sunday because I was awake too early with a sick dog (he is better today). I temped this morning and it’s still high, but i did wake up in the middle of the night, so who knows.
2. I am leaving for Vegas on Sunday for 4 nights to celebrate my one year anniversary. We have been looking forward to this trip since we booked it in December!
The questions then are:
1. whether I should wait to see if I get my period on my own without the provera. Doctor said it’s up to me
2. Whether I should wait until after I get back from vacation. Has anyone used provera and had the bleeding start while you are still taking provera? What are the physical side effects of taking the medication? I don’t want to be in pain or uncomfortable during my trip! And can I have cocktails while on the medication?
EDIT: There is no chance I am pregnant. We did not BD when I think ovulation occurred (if it did at all), and we have been using protection because we want to wait to actively TTC until our actual anniversary day. I have been proactively charting, temping, etc because I don’t want to wait another 6 months before talking to my doctor about this stuff.
- This topic was modified 6 years ago by Jayceedee.